# SDR R61A201507140442

- Difficulty date: July 14, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 22,363 hours, 17,457 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17065216001
- Condition: Bent
- Location: Frame 82
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT FRAME 82 BETWEEN STRINGERS 27-28L IS BENT.  MAINTENANCE R & R THE SHEAR TIE IAW SRM 51-40-02,51-41-01.
